# SDR AALA202502170276

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 41,906 hours, 20,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR ACTUATOR REQUIRES SERVICING 1600 PSI . MAINTENANCE SERVICED R2 DOOR DAMPER TO 1650 PSI IAW AMM 52-10-00.
